Vol. 30, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Representations of primary Arguesian lattices

Bjarni Jónsson and George Stephen Monk

Vol. 30 (1969), No. 1, 95–139
Abstract

The principal result of this paper states that every primary Arguesian lattice of geometric dimension three or more is isomorphic to the lattice of all submodules of a finitely generated module over a completely primary uniserial ring.

Mathematical Subject Classification
Primary: 06.30
Secondary: 50.00
Milestones
Received: 29 February 1968
Published: 1 July 1969
Authors
Bjarni Jónsson
George Stephen Monk